# SDR AALA202212279546

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 36,206 hours, 13,828 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ABNORMAL SMELL IN FLIGHT DECK.  MAINTENANCE FOUND RESIDUAL OIL PRESENT IN NR 2 ENGINE. CLEANED OIL.. RAN ENGINES, NO LEAKS NOTED. ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER JOB CARD  26L00021004.  NO ODOR PRESENT.** (CLOSED)
